# SDR 9606812294

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294U
- Make and model: Boeing 727251
- Aircraft serial: 21505
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE LOST OIL PRESSURE AND QUANTITY.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT CONTINUED TO LGA AS SCHEDULED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LP6 FITTING LIBERATED FROM THE GEARBOX.  THE GEARBOX WAS REPLACED WITH A SERVICEABLE UNIT.
